| Model Number |
CF-HQ190L |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the event clean the contact of scope connector and it still did not work, no image was cause due to traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.
Event or Problem Description
The customer reported the colonovideoscope had to clean the contact of scope connector and it still did not work during inspection for use.During the initial evaluation of the device, no image was observed.There was no patient harm.